Advertisement

Nonlocal Boundary-Value Problem for a Second-Order Partial Differential Equation in an Unbounded Strip

  • I. I. Volyanska
  • V. S. Ilkiv
  • M. M. Symotyuk
Article
  • 2 Downloads

The conditions of well-posedness of nonlocal boundary-value problems are established for a second-order linear partial differential equation in an unbounded strip in the case where the real parts of the roots of its characteristic equation are different and nonzero.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. I. Arnold, “Small denominators and the problems of stability of motion in classical and celestial mechanics,” Usp. Mat. Nauk, 18, Issue 6, No. 114, 91–192 (1963).Google Scholar
  2. 2.
    M. I. Borok and L. V. Fardigola, “Nonlocal well-posed boundary-value problems in a layer,” Mat. Zametki, 8, No. 1, 20–25 (1990).MathSciNetzbMATHGoogle Scholar
  3. 3.
    M. I. Ivanchov, “Inverse problems of heat conduction with nonlocal conditions,” Dokl. Nats. Akad. Nauk Ukr., No. 5, 15–21 (1997).Google Scholar
  4. 4.
    V. S. Il’kiv, “A nonlocal boundary-value problem for partial differential equations of infinite order,” Ukr. Mat. Zh., 35, No. 4, 498–502; English translation: Ukr. Math. J., 35, No. 4, 420–424 (1983).Google Scholar
  5. 5.
    V. S. Il’kiv and B. I. Ptashnyk, “Problems for partial differential equations with nonlocal conditions. Metric approach to the problem of small denominators,” Ukr. Mat. Zh., 58, No. 12, 1624–1650 (2006); English translation: Ukr. Math. J., 58, No. 12, 1847–1875 (2006).Google Scholar
  6. 6.
    A. N. Kolmogorov, “On the dynamical systems with integral invariant on a torus,” Dokl. Akad. Nauk SSSR, 93, No. 5, 763–766 (1953).MathSciNetzbMATHGoogle Scholar
  7. 7.
    A. Kh. Mamyan, “General boundary-value problems in a layer,” Dokl. Akad. Nauk SSSR, 267, No. 2, 292–296 (1982).MathSciNetzbMATHGoogle Scholar
  8. 8.
    M. I. Matiichuk, “Nonlocal parabolic boundary-value problem,” Ukr. Mat. Zh., 48, No. 3, 362–367 (1996); English translation: Ukr. Math. J., 48, No. 3, 405–411 (1996).Google Scholar
  9. 9.
    J. Moser, “Rapidly convergent iterative method and nonlinear differential equations,” Usp. Mat. Nauk, 23, 179–238 (1963).Google Scholar
  10. 10.
    A. M. Nakhushev, “Formulation of well-posed problems for linear hyperbolic equations of the second order in a plane,” Differents. Uravn., 6, No. 1, 192–195 (1970).zbMATHGoogle Scholar
  11. 11.
    A. M. Nakhushev, “One approximate method for the solution of boundary-value problems for differential equations and its applications to the dynamics of soil moisture and underground waters,” Differents. Uravn., 18, No. 1, 72–81 (1982).MathSciNetGoogle Scholar
  12. 12.
    A. M. Nakhushev, Equations of Mathematical Biology [in Russian], Vysshaya Shkola, Moscow (1995).Google Scholar
  13. 13.
    A. M. Nakhushev, “On the nonlocal problems with shift and their connection with loaded equations,” Differents. Uravn., 21, No. 1, 95–101 (1995).MathSciNetGoogle Scholar
  14. 14.
    O. D. Vlasii and B. I. Ptashnyk, “Nonlocal boundary-value problem for linear partial differential equations unsolvable with respect to the higher time derivative,” Ukr. Mat. Zh., 59, No. 3, 370–381 (2007); English translation: Ukr. Math. J., 59, No. 3, 409–422 (2007).Google Scholar
  15. 15.
    B. I. Ptashnyk, V. S. Il’kiv, I. Ya. Kmit’, and V. M. Polishchuk, Nonlocal Boundary-Value Problems for Partial Differential Equations [in Ukrainian], Naukova Dumka, Kyiv (2002).Google Scholar
  16. 16.
    I. Ya. Savka, “Nonlocal problem for the equation of the second order with respect to the time variable with dependent coefficients in the conditions,” Karpat. Mat. Publ., 2, No. 2, 101–110 (2010).zbMATHGoogle Scholar
  17. 17.
    G. B. Savchenko, “On the well-posedness of a nonlocal boundary-value problem,” Differents. Uravn., 21, No. 8, 1450–1453 (1985).MathSciNetzbMATHGoogle Scholar
  18. 18.
    A. A. Samarskii, “Some problems of the theory of differential equations,” Differents. Uravn., 16, No. 11, 1925–1935 (1980).MathSciNetGoogle Scholar
  19. 19.
    L. V. Fardigola, “Nonlocal boundary-value problem in a layer for the evolutionary second-order equation with respect to the time variable,” Differents. Uravn., 31, No. 4, 662–671 (1995).MathSciNetGoogle Scholar
  20. 20.
    L.V. Fardigola, “On the nonlocal two-point boundary-value problem in a layer for the equation with variable coefficients,” Sib. Mat. Zh., 38, No. 2, 424–438 (1997).MathSciNetCrossRefGoogle Scholar
  21. 21.
    L. Hörmander, The Analysis of Linear Partial Differential Operators. Vol. 2. Differential Operators with Constant Coefficients, Springer, Berlin (1983).Google Scholar
  22. 22.
    V. S. Il’kiv, “Incorrect nonlocal boundary value problem for partial differential equations,” North-Holland Math. Stud., 197(C), 115–121 (2004).Google Scholar
  23. 23.
    V. S. Il’kiv, Z. M. Nytrebych, and P. Y. Pukach, “Boundary-value problems with integral conditions for a system of Lame’ equations in the space of almost periodic functions,” Electron. J. Different. Equat., 304 (2016).Google Scholar
  24. 24.
    P. I. Kalenyuk, I. V. Kohut, and Z. M. Nytrebych, “Problem with nonlocal two-point condition in time for a homogeneous partial differential equation of infinite order with respect to space variables,” Mat. Met. Fiz.-Mekh. Polya, 51, No. 4, 17–26 (2008); English translation: J. Math. Sci., 167, No. 1, 1–15 (2010).Google Scholar
  25. 25.
    P. I. Kalenyuk, I. V. Kohut, and Z. M. Nytrebych, “Problem with integral condition for a partial differential equation of the first order with respect to time,” Mat. Met. Fiz.-Mekh. Polya, 53, No. 4, 17–26 (2010); English translation: J. Math. Sci., 181, No. 3, 293–304 (2012).Google Scholar
  26. 26.
    O. Malanchuk and Z. Nytrebych, “Homogeneous two-point problem for PDE of the second order in time variable and infinite order in spatial variables,” Open Math., 15, No. 1, 101–110 (2017).MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Z. M. Nytrebych and O. M. Malanchuk, “The differential-symbol method of solving the two-point problem with respect to time for a partial differential equation,” J. Math. Sci., 224, No. 4, 541–554 (2017).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • I. I. Volyanska
    • 1
  • V. S. Ilkiv
    • 1
  • M. M. Symotyuk
    • 2
  1. 1.“L’vivs’ka Politekhnika” National UniversityLvivUkraine
  2. 2.Institute for Applied Problems in Mechanics and MathematicsUkrainian National Academy of SciencesLvivUkraine

Personalised recommendations